Volume 158, Number 1, October 2004
, Xiuyuan Yu
: Cryptanalysis of Tseng et al.'s authenticated encryption schemes.
: An efficient method to design robust observer-based control of uncertain linear systems.
, Faxin Lin
, Xiaoxin Chen
: Sufficient conditions for the existence positive periodic solutions of a class of neutral delay models with feedback control.
Yuan Gong Sun
: New Kamenev type oscillation criteria for linear matrix Hamiltonian systems.
Salah M. El-Sayed
, Dogan Kaya
: On the numerical solution of the system of two-dimensional Burgers' equations by the decomposition method.
, H. Laurie
: Symmetry analysis of an equation for constrained optimal transport, modelling the distribution of ants round a nest.
: Bayes estimation of parameters in a three non-independent component series system with time dependent failure rate.
: Quasi-clusterability of signed graphs with negative self evaluation.
, Feng Liu
: A novel analytical scheme to compute the n-fold convolution of exponential-sum distribution functions.
, Shengfan Zhou
: Kernel sections for non-autonomous strongly damped wave equations of non-degenerate Kirchhoff-type.
Volume 158, Number 2, November 2004
: On the positive solutions of the difference equation system xn+1 = 1/yn, yn+1 = yn/xn-1yn-1.
: Preconditioned GMRES methods for discretization equation of nonsymmetric and indefinite elliptic problem.
, Wan-Tong Li
: Positive solutions of second-order half-linear dynamic equations on time scales.
: Positive solutions for first order periodic boundary value problem.
: Boundedness of solutions for sublinear reversible systems.
: Boundedness of solutions of nonlinear p-Laplacian.
: Structured perturbations of Drazin inverse.
: An explicit analytic solution for free convection about a vertical flat plate embedded in a porous medium by means of homotopy analysis method.
: Signed graphs with negative self evaluation and clusterability of graphs.
: Existence of travelling waves in a lattice dynamical system.
: A new semi-penalty method for nonlinear programming.
: Comment on "On the extended applications of homogeneous balance method".
Volume 158, Number 3, November 2004
: The linearized non-stationary problem for the permeable boundary Navier-Stokes flows.
Eun Kyoung Lee
, Yong-Hoon Lee
: Multiple positive solutions of singular two point boundary value problems for second order impulsive differential equations.
, Liqin Zhang
: Forced oscillation for impulsive hyperbolic boundary value problems with delay.
S. M. Amer
, S. Dardery
: On a class of nonlinear singular integral equations with shift on a closed contour.
: On the solutions of the difference equation xn+1 = xn-1/-1+axnxn-1.
: On the positive solutions of the difference equation xn+1 = xn-1 / (1+axnxn-1).
: On the difference equation xn+1 = xn-1 / (-1+xnxn-1).
S. E. Abu-Youssef
: Nonparametric test for monotone variance residual life class of life distributions with hypothesis testing applications.
: Similarities of the integral Padé approximants II.